| Model Number |
3670 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
09/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the ipg site.As a result, surgical intervention was undertaken wherein the ipg was repositioned to address the issue.The patient was administered oral antibiotics to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.